# SDR MALA060472

- Difficulty date: July 18, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 17,375 hours, 19,114 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 9710053
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT DUCT TEMP 70 DEGREES.  PERFORMED QRH.  TEMP NOT CONTROLLING IN AUTO AND MANUAL BLEED.  CLOSED LEFT DUCT, STAYED AT 40 DEGREES.  REPLACED ACM PN 776910-6, SN OFF 9710053, SN ON 850357 IAW JC 215181.  LT BLEED AIR SYSTEM OPS CHECK GOOD.
